PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 142 | 2 | 147-161
Tytuł artykułu

Relatively recursive expansions II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [AK], we asked when a recursive structure A and a sentence φ, with a new relation symbol, have the following property: for each ℬ≅ A there is a relation S such that S is recursive relative to ℬ and ℬ,S)⊨ φ. Here we consider several related properties, in which there is a uniform procedure for determining S from ℬ ≅A, or from ℬ,¯b)≅(A,ā), for some fixed sequence of parameters ā from A; or in which ℬ and S are required to be recursive. We investigate relationships between these properties, showing that for certain kinds of sentences φ, some of these properties do or do not imply others. Many questions are left open.
Słowa kluczowe
Rocznik
Tom
142
Numer
2
Strony
147-161
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-11
poprawiono
1992-11-16
Twórcy
autor
  • Department of Mathematics, Monash University, Clayton, Victoria 3168, Australia
autor
  • Mathematics Department, University of Notre Dame, P.O. Box 398, Notre Dame, Indiana 46556, U.S.A.
  • Department of Mathematics, University of Chicago, Chicago, Illinois 60637, U.S.A.
Bibliografia
  • [AK] C. J. Ash and J. F. Knight, Relatively recursive expansions I, Fund. Math. 140 (1992), 137-155.
  • [AKMS] C. J. Ash, J. F. Knight, M. Manasse, and T. A. Slaman, Generic copies of countable structures, Ann. Pure Appl. Logic 42 (1989), 195-205.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv142i2p147bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.